# SDR C77A200700002

- Difficulty date: May 17, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N601XJ
- Make and model: Bombdr CL6002D15
- Aircraft serial: 8044
- Aircraft time: 1,888 hours, 1,803 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL2495
- Condition: Misrigged
- Location: Spoilers
- Part time: 17,057 hours, 12,777 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, CONFIGURATION, SPOILERS  MESSAGE APPEARED.  ABORTED TAKEOFF.  FOUND LT INBOARD SPOILER PCU SLIGHTLY OUT OF RIG, ADJUSTED SPOILER IAW AMM.
